I have had this rash stuff on my feet,and knees for years.On my feet doctor 10 years ago said athleats foot and gave me a cream to use.It did no good.I used every over the counter stuff for athleats foot I could get,the stuff got worse.I now belive it has to be psoriasis.Nobody else has athleats foot is why I am so sure its not athleats foot and since athleats foot it contagious there is no way thats what I have.I did some reasearch and this psoriasis is what I think I have.I have looked at pictures on the web and it looks just like it.Pluss its been on my knees ,hands and feet.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?